Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some theorems concerning linear differential equations of the second order


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 6 (1900), 279-280
Cited work: Bull. Amer. Math. Soc., Volume 5, Number 6 (1899), 275--281
MathSciNet review: 1557711
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00714-2